The number of families of solutions of decomposable form equations
Acta Arithmetica, Tome 80 (1997) no. 4, pp. 367-394
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_80_4_367_394,
author = {J. Evertse and K. Gy\H{o}ry},
title = {The number of families of solutions of decomposable form equations},
journal = {Acta Arithmetica},
pages = {367--394},
year = {1997},
volume = {80},
number = {4},
doi = {10.4064/aa-80-4-367-394},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-80-4-367-394/}
}
TY - JOUR AU - J. Evertse AU - K. Győry TI - The number of families of solutions of decomposable form equations JO - Acta Arithmetica PY - 1997 SP - 367 EP - 394 VL - 80 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-80-4-367-394/ DO - 10.4064/aa-80-4-367-394 LA - en ID - 10_4064_aa_80_4_367_394 ER -
J. Evertse; K. Győry. The number of families of solutions of decomposable form equations. Acta Arithmetica, Tome 80 (1997) no. 4, pp. 367-394. doi: 10.4064/aa-80-4-367-394
Cité par Sources :